# SDR SWAA2022041941919

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 176A131013
- Condition: Delaminated
- Location: Vert. S Tab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/E RIB P/N 176A1310-13 HAS DELAMINATION ON BULLNOSE. / VERTICAL FIN L/E RIB P/N 176A1310-13 WAS REPLACED WITH SERVICEABLE VERTICAL FIN L/E ASSEMBLY ON CARD #T984182.
